FROM OUR EXPERTS
I had a fall back in december, went to the hospital and they said i was ok, since then i have had really bad headaches on the top left side of my head, i use to be a heavy drinker, not had a dink know since 3rd January 2010,i still smoke but trying to give them up, my headache is like a pressure been to my doctor's he said i am all right, can u please help me? Thank you, Victor.
It's possible that you're experiencing post-traumatic headaches. For more information on this type of headache, please see Post-Traumatic Headache – The Basics .
As much as we'd like to help, the only person who can do that is a doctor who can review your and your family's medical history, discuss your symptoms with you, and conduct a complete examination. Nobody can diagnose via the Internet.
If your doctor isn’t able to help you, it may well be time to consult a Migraine and headache specialist. It’s important to note t...
Imagine living in pain for years only to find out that one of your medications is the reason that you are in pain. Medications are supposed to help not hurt, right? Unfortunately, some commonly used drugs can cause pain, even the ones available without a prescription. Some cause headaches, others cause foot pain. Where ever there is pain, a medication could be the root cause of it.
Two of the top five medications that cause pain are available over-the-counter, without a prescription, without physician guidance. You might be unaware that your pain could be related to these medications that are under your control.
Caffeine-containing medications (including Excedrin, Midol, Anacin): If you are experiencing headaches and you are also using a caffeine-containing medication more than two or three times per week, your headaches might be caused by these over-the-counter (OTC) medications. These drugs can cause “ rebound headaches ” because the brain screams for more when the...
FullQuestion: I am a woman 56 years old and have experienced severe pain with my migraines at about 9 to 13 times a month over many, many years. I do take Maxalt and that helps most of the time. Twice in the past month I have had a very sharp shooting pain on the top left side of my head. It will last all day but not turn into my typical migraine. The Maxalt did not help it. This pain is very sharp and severe and happens about twice every minute for 5 seconds or so. Do you have any idea what it is? I just what to scream each time it comes and sometimes I start knocking on my head with my knuckles!! Please advise me.Thanks. Answer: Hello; The sharp, severe pain you describe could be several types of headache, including paroxysmal hemicrania. You need to see your doctor for diagnosis and to rule out other, possibly serious, conditions that could also cause this type of pain. With such high frequency of Migraine attacks, I must suggest you seek a migraine specialist — have you been w...
You should know
Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.